# SDR S9BA2014031000004

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: CGKBV
- Make and model: Dhav DHC6300
- Aircraft serial: 287
- Aircraft time: 47,446 hours, 99,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: C6FSM25821
- Part serial: 287
- Condition: Corroded
- Location: Zone 400
- Part time: 17,510 hours, 46,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF BS 218 FRAME CORRODED AROUND STEEL BUSHING FOR PYLON ATTACH POINT.
